# SDR 2010FA0000631

- Difficulty date: May 25, 2010
- Submitted: June 25, 2010
- Operation: General aviation
- Aircraft: N906QS
- Make and model: Cessna 750
- Aircraft serial: 7500206
- Engine: Allsn AE3007C
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Part number: 67507434
- Condition: Cracked
- Location: Wing Ctr Section
- Part time: 10,842 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

((CNQR)) THE PN 6750743-4 FRAME IS PART OF THE AILERON POWER CONTROL UNIT SUPPORT ASSY AND IS APPLICABLE TO ACFT.  DURING SCHEDULED INSP, THE FRAME WAS FOUND TO BE BADLY FATIGUE CRACKED AND APPROACHING FAILURE.  FAILURE OF THIS FRAME COULD CAUSE LOSS OF AILERON ROLL CONTROL AND/OR A LOCKED AILERON SYS.   THE PART WAS REPLACED.  AN AILERON FORCE FLIGHT CHECK WAS DONE IAW MM TASK 27-10-00-760 WITH SATISFACTORY RESULTS.  NDT WAS ACCOMPLISHED ON ALL FASTENERS COMMON BETWEEN THIS FRAME PIECE AND ALL ADJOINING FRAME PARTS WITH SATISFACTORY RESULTS.  MFG ENGINEERING IS INVOLVED WITH THE ISSUE AND THE INVESTIGATION AS TO CAUSE IS ON-GOING.
